The dizziness is disturbing and stressing !
Hey, Reumi, Have you been diagnosed with Migraine's. So you take anything for them? Do you have a clue what causes them. My answer would be yes, but a little more information would be helpful. I don't mean that snotty or stern in any way. I don't know if you're new, but if you are..Welcome aboard, and we're thrilled to have you. I struggle with migraine's, and yes, I experience some dizziness, however, if it gets worse and you think it's too much dissiness, call you're doctor, pharmacist, or if it's too bad, visit your local ER. I'm just saying a little dizziness is normal. It happens to me all of the time. I don't know if you are new to the migraines, but I hope someone reads this that can give you much more knowledge than I can on this. Anyways, I wish you the very best. I hope your problem goes away, and may you be blessed. Take care of yourself. Ruthie
It is Very common to have Dizziness with migraines. I have two types of migraines & have had Severe Migraines for about 30+ years. I am on two preventative medication for a long time. Then I also have Zomig as an Abortive med also.
But I have had the Dizziness with my migraines for about 20 years. The dizziness is so bad that I have actually passed out while walking Many times.
I asked my Neurologist WHY & she explained to me the reason people get dizzy is because Most people with severe migraines affect your eye sight & cause you to be nauseated. So due to the combination some people have so many problems with there eye sight that it actually makes you dizzy. Especially when you get up from laying down.
So she told me to make sure when I sit up to make sure that I sit there up right for several minutes before getting up.
And it does help alot.. I also have Phenegran pills that I take to help with the nausea & they help alot also.
But if your migraines have gotten worse just lately you probably should go back to your Neurologist & let them know about the changes as they may need to change your medications or add some additional meds to help you out.
And as far as trying to figure out WHY you have migraines that is more difficult.
As there are a TON of different reasons why people have migraines.
Something that has helped me narrow it down was to keep a Migraine diary.
If you google "migraine diary" you will find there is alot of different ones that you can start keeping track. Most of them will ask you to write down info about how each migraine feels to you. They ask you about how & what you were doing before & during a migraine. After you collect about a months worth of data you can take that info to your neurologist & they can use that data to find a pattern. You can also call your Dr. & more than likely they have a migraine diary they can give you.
I hope some of this has helped you & il wish you the best of luck. But NEVER get discouraged enough to hurt yourself.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Apr 2013 • 2 answers
Posted 24 Apr 2013 • 4 answers
Has anyone on prednisone experienced migraine headaches; all the symptoms, dizziness, nausea, etc. ?
Posted 24 Jan 2014 • 1 answer
Posted 30 May 2016 • 2 answers
Posted 29 Nov 2016 • 0 answers